# SDR DALA2016111708950

- Difficulty date: May 1, 2014
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 73,724 hours, 32,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF SEAT TRACK Y1292 LOCATED BTW FRAMES 47 -  64 IN AFT PAX CABIN.  REPLACED THE SEAT TRACK.
